Illinois Journal of Mathematics

Kähler curvature identities for twistor spaces

Johay Davidov, Oleg MušKarov, and Gueo Grantcharov

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 39, Issue 4 (1995), 627-634.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986269

Digital Object Identifier
doi:10.1215/ijm/1255986269

Mathematical Reviews number (MathSciNet)
MR1361525

Zentralblatt MATH identifier
0844.53038

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 32L25: Twistor theory, double fibrations [See also 53C28] 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Davidov, Johay; MušKarov, Oleg; Grantcharov, Gueo. Kähler curvature identities for twistor spaces. Illinois J. Math. 39 (1995), no. 4, 627--634. doi:10.1215/ijm/1255986269. https://projecteuclid.org/euclid.ijm/1255986269


Export citation